# SDR DALA2022061204109

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 92,335 hours, 20,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 AISLE (CEILING ) EMERGENCY LIGHTS INOP FROM SEATS 30-040 ABC, CORRECTIVE ACTION: REPLACED BATTERY PER B767-300AMM 33-52. CKS OK. (9268357)
